MathSciNet Relay Station
MathSciNet bibliographic data
MR1695723 11D88 (11D72 11D79)
Meir, I. D. Simultaneous diagonal $p$-adic equations. Mathematika 45 (1998), no. 2, 337–349.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement